# SDR UALA2013052303585

- Difficulty date: May 21, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 50,743 hours, 20,192 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Condition: Cracked
- Location: Slide
- Component: Slide
- Component part number: D31865310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE CRACKED SHROUD.  REPLACED UNIT.
